MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SUMMIT BROACH SZ4; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 SUMMIT BROACH SZ4; HIP INSTRUMENT/TRIAL
Catalog Number 257000100
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the size 4 summit broach is damaged and gets stuck on the broach handle causing a delay in the case.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT BROACH SZ4
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7014094
Report Number1818910-2017-28495
Device Sequence Number16172551
Product Code HTQ
UDI-Device Identifier10603295142911
UDI-Public10603295142911
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number257000100
Device Lot NumberA0505
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2017
Initial Date Received by Manufacturer 10/11/2017
Supplement Date Received by Manufacturer08/23/2018
Initial Report FDA Received Date11/09/2017
Supplement Report FDA Received Date09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR